Hi, firstly, thank you all for posting on this thread!
I went off zoloft accidently on Saturday as my script
ran out, however I do not believe on staying on these drugs long term; so I decided to not buy more (now Tuesday). I was on 50mg and went to nothing. Yesterday I was emotional and dizzy; however I went to yoga and felt much more settled. (Doesnt help I am 1 week before my period is due). What I am suprised about
is relating my blurred vision to the zoloft? It appears some others have had the blurred vision?? I did not relate it to now; however my eyesight has become considerably worse over the lsat few months! I will be interested to see the difference in this regard.
I do want to say to try help; one of the very best things I have done is take my son to a biomedical doctor. (After many trips to psychologists, paeditricians, regular doctors with no real helps; I took him to a biomedical dr and the changes are quite remarkable! He put him on GABA (which I am also taking) which is natural; B, magnesium, zinc etc and biotin (good for skin and nails too) He diagmosed him with Pyrolle disorder! (I had never heard of it and apparently 10% of the poulation have hit) As far as muscle aches goes, taurine has helped me dramatically; I researched this myself, and in passing the biomedical dr mentioned it to me (as I also have a heart condition where I react to msg 621 / glutamic acid and too much caffeine where I have had to be admitted to Emergency and given a drug called adenosine to bring it back to normal (after 238bpm) Any way I am other meds as this a real physical condition; - for interest, my neighbour has fybrymoalgia and she does now NOT have the muscle aches when taking taurine too! Taking taurine I have NO brainfog as well! However my point is; this biomedical dr really knows what he is talking about
!! (Very excited about
this) I am seeing him for myself next week; and I bet he continues GABA and other things. This is a real breakthrough. These dr's are in the background as the pharmaceutical co's stand to NOT MAKE their billions of $ when Dr's go to the source of our problems about
bio balance, ensuring our bodies are getting what they need ie if we are not making the amino acids etc that we need!! Anyway I thought I should share; as it is making a life difference. My son is not having his emotional outburst; it does take a month for our bodies to absorb these vitamins, minerals and amino acids; it's been 3 weeks and the changes are remarkable. Of course I believe in GOOD Dr advise when weaning of drugs; however I hcan't recommend highly enough about
going to a biomedical DR! I wish my mother would; as she has been on heavy drugs for years; and I also read that drugs like Zyprexa decrease the brain cortex :-( Please get Dr supervision before going off however. My advise, a Bio Dr!! All the best; I don't feel dizzy this morning; I expect a little more side effects; however I am sure they won't be long lived; I am going on more natural drugs, that is for sure. All the best with your endevours